# SDR 97ZZZX1009

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3411 · Pitot/Static System
- Part: Filter
- Part number: 1J47
- Condition: Blocked
- Location: Pneu Air
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION ON AIRCRAFT, BLEW THROUGH FILTER TO CHECK FOR OBSTRUCTIONS AND FREEDOM OF AIR MOVEMENT.  FILTER APPEARED TO BE BLOCKED.  DISASSEMBLED FILTER AND FOUND MATERIAL THAT IS USED TO GLUE ELEMENT IN FILTER BLOCKING HOLE.
